# SDR USAA2011062200002

- Difficulty date: June 13, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 55,070 hours, 37,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - CRACK IN WEB FLOOR AT BS 181, WL 207, RBL 22.  REPLACED WEB FLOOR AT BS 181, WL 207, RBL 22 IAW EO 300V187.
